Hello everyone, I'm new to this forum. I'm here because I've been looking for a cause of my symptoms. I've seen a few doctors and they are little lost as well. Anyway, for about the past 11 months I've been experiencing a sort of loss of skin sensitivity over my body. Not a tingling numbness, but more like sensation is kind of muted. The most troubling area of my body I feel this is in my genitals. I'm a 23 year old male by the way. My genitals feel pretty numb. Its such a weird feeling. My whole body seems to have lost some sensitivity as well. I first noticed this numbness one morning in the shower. Believe it or not, but it started after I took the supplement SAM-e for about a week. I was taking 800mg of SAM-e daily for about a week and stopped because of headache and nausea side effects. I was taking it for its advertised mood support. This was the first time I had ever taken SAM-e. After the week of SAM-e I felt pretty fine, then a few days later I felt my genitals go numb. My whole body seemed to be pretty numbish. At the time I didn't associate the SAM-e with the numbness, but now I remember the numbness started after that week of the SAM-e. I still have the numbness 11 months later. I have seen a neurologist because I suspected something like MS. I had MRIs of brain and spine and both came back clear of MS. I then got my B12 levels tested and got tested for Lyme. Neurologist said they came back fine. He is pretty confused at the moment. So I've been researching for a while trying to find a cause for my symptoms and I came across this forum. I came across a few threads that have these symptoms listed for some kind of condition: Sexual related symptoms, both men and women – These responded with the most response to lesser responses in order to MeCbl, Metafolin (l-methylfolate), AdoCbl, L-carnitine fumarate reduced libido - loss of sexual desire loss of orgasmic intensity unsatisfying orgasms inability to orgasm loss and/or change of genital sensations burning genital skin sensation unable to feel aroused numb genital skin low sex hormones These symptoms were listed in a long list of other symptoms for a condition I'm not sure I understand. So I was wondering if anyone had any theories for my condition or if they have experienced it themselves before. Does this sound like a problem SAM-e could cause? I read somewhere that SAM-e is some kind of methylating agent or something. I'm not familiar with any of this lingo sorry. I appreciate any advice on my condition thanks!